# SDR ASOA201702271263

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM, AFT SIDE CORRODED AT BS 280.  REMOVED AND REPLACED THE COCKPIT FLOORBEAM ANGLE IAW SRM 51-42-06-001-A01, AND SRM 51-42-20-001-001-A01.
